# SDR DALA1158581702

- Difficulty date: September 26, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 49,784 hours, 14,193 cycles
- Engine time: 40,120 hours, 5,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 145T10164
- Condition: Cracked
- Location: Fuselage
- Part time: 40,120 hours, 5,494 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D RT STA 927 STR 21 FRAME TO WING CENTER SECTION.  FITTING FOUND CRACKED AND THE SUBJECT FITTING REPLACED IAW B767-300 SRM 51-10-02 AND INSTALLED IAW B767-300 SRM 51-40-02.
